# SDR DALA2020012960675

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 1288
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON RING PAN LOWER FWD EDGE AT STA Y= 1288 LH SIDE. (CPAX) SUMMARY OF NRC 00137:RING PAN LOWER FWD EDGE AT STA Y= 1288 LH SIDE WAS REPAIRED PER MD90 VOL 1 SRM 56-20-02 FIG 2 (1461934)
